# SDR AALA20130320013

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 69,841 hours, 36,523 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED ON DESCENT THE LEFT GENERATOR FAILED AND THE CROSSTIE LOCK-OUT LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
